By Topic

Almost total information convergence of order \alpha for a sequence of point processes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Some known properties regarding the concept of "almost total" information convergence of order \alpha (\alpha > 0) for an arbitrary sequence of distributions are defined and reviewed. A theorem is then proved showing that in the case of stochastic point processes almost total information convergence is equivalent to two simple conditions,

Published in:

IEEE Transactions on Information Theory  (Volume:27 ,  Issue: 3 )